# SDR 99ZZZX2613

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3035K
- Make and model: Piper PA-31-350
- Aircraft serial: 317752120
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Engine
- Part time: 232 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED SALT LAKE CITY FOR ST GEORGE, UT.  DURING CLIMB, ENGINE BEGAN RUNNING VERY POORLY.  ENGINE WAS FEATHERED.  AIRCRAFT MADE UNEVENTFUL LANDING.  INSPECTION OF ENGINE FOUND NR 5 CYLINDER ASSY FAILED.  PISTON CONDITION VERY BAD.  PRE-IGNITION ON VERY LEAN BURN SUSPECTED.  NO PREVIOUS REPORTS OF PROBLEMS OF THAT NATURE.
